# SDR SWAA2023021401938

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N8794Q
- Make and model: Boeing 737-8
- Aircraft serial: 67784
- Aircraft time: 388 hours, 214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL OVERWING EXIT SIGN LIGHT COVER MISSING<[01] REINSTALLED LIGHT COVER REF AMM 33-51-01 OPS CHECK GOOD
